# SDR LR7A2010061000009

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 44,949 hours, 26,454 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT CREW NOTED NR 2 NACELLE OVERHEAT INDICATOR ILLUMINATING INTERMITTENTLY.  SYSTEM TEST UNSATISFACTORY.  PRECAUTIONARY ENGINE SHUT DOWN PERFORMED.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  TROUBLESHOOT AND REPAIR BROKEN ELECTRICAL CONNECTOR AT DETECTOR #S122B.  OPS CHECK SATISFACTORY IAW SMP518 26-10.
